# SDR ARWA20080102

- Difficulty date: January 24, 2008
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N526MD
- Make and model: Doug DC-10-30
- Aircraft serial: 46998
- Aircraft time: 75,802 hours, 18,234 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 2594466902
- Part serial: 87042435
- Condition: Malfunctioned
- Location: Airspeed
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FIRST OFFICER'S AIRSPEED INDICATOR DISPLAYS FAIL-FLAG IN VIEW; REVISED AND PERFORMED EXPANDED CHECKLIST UNABLE TO RESTORE.  REMOVED AND REPLACED FIRST OFFICER'S MACH AIRSPEED INDICATOR IN ACCORDANCE WITH M/M 34-13-01.  OPERATIONAL CHECK TEST FOUND NORMAL IN ACCORDANCE WITH M/M 34-13-00.
